# SDR EIAA200900081

- Difficulty date: June 12, 2009
- Submitted: June 13, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT, BS 1960 LBL 40 FLOOR SUPPORT CRACKED.  BULK CARGO COMPT, BS 1960 LBL 40 FLOOR SUPPORT REPAIRED AS PER SRM 53-10-07 FIG 20.
